# SDR SWAA2022012461725

- Difficulty date: January 14, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY EXIT LIGHT INOP ; / [01] RELAMPED FWD SERVICE DOOR EMERGENCY EXIT SLIDE LIGHT AND LIGHT IS STILL INOP. ALL WORK PERFORMED AS PER AMM. 33-51-04-960-801 STEP 2.F.1(A;B;D); [02] CERTIFY WORK WAS PERFORMED PER AMM 33-51-04-960-801 STEP 2.F.1(A;B;D); [03] VERIFIED ITEM 1 CORRECTIVE ACTIONS.; [04] FWD SERVICE DOOR EMERGENCY EXIT SLIDE LIGHT IS COMMON TO EMERGENCY EXIT BATTERY PACK M1674. REPLACEMENT OF BATTERY PACK AND TESTING WILL BE PERFORMED ON CUSTOMER CARD # TTG8Q00AADCJ; [05] CERTIFY GOOD INSTALLATION TEST WAS PERFORMED ON CUSTOMER CARD TTG8Q00AADCJ; [06] VERIFIED CORRECTIVE ACTIONS STEP 5.
